# SDR DALA2020012400577

- Difficulty date: January 15, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 89,281 hours, 39,034 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limiter
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS W/U ON APPROACH WHEN SELECTING FLAPS 5 GOT T/E FLAPS DISAGREE. CORRECTIVE ACTION: PERFORMED BITE OF FSEU PER FIM 27-51 TASK 815-803 ONLY FAULT WAS LT SLAT ASM MESSAGE. ON NO.1 FSEU. LEFT OUTBOARD TORQUE LIMITER FOUND POPPED. RESET AND RAN FLAPS 3 TIMES. NO FAULTS OR OVERTORQUED RETURNED.
